# SDR LR7A01116

- Difficulty date: November 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,647 hours, 12,959 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36058712
- Condition: Cracked
- Location: Fs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION PER JOB CARD HA1200 FOUND RH FS 165 NLG TRUNNION FITTING CRACKED APPROX. 1.0 IN AT FTG. OUTBD EDGE TO OUTBD. LOWER BOLT HOLE, RBL 18, WL 170.AIRCRAFT FERRIED TO EGSC FOR REPAIR.  AT EGSC RH NLG TRUNNION FITTING REPLACED IAW SRM SMP 583-53-40.  WORK ORDER 02/06/01.
